MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pro ise analytical unit serial number was (b)(6).The field service engineer found there was a bad calibration.He recalibrated the ise assays, and the customer cleaned the sample probe.He ran mechanism checks, calibration, qc, and precision, which were successful and within specifications.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium results from the cobas pro ise analytical unit.The samples were repeated on another cobas pro ise analyzer with results in the normal range.Sample 1 initial result was 132 mmol/l, and the repeat result was 138.4 mmol/l.Sample 2 initial result was 133 mmol/l, and the repeat result was 139.3 mmol/l.Sample 3 initial result was 131 mmol/l, and the repeat result was 137.8 mmol/l.Sample 4 initial result was 131 mmol/l, and the repeat result was 137.9 mmol/l.Sample 5 initial result was 125 mmol/l, and the repeat result was 131.8 mmol/l.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The analyzer alarm trace contained abnormal aspiration and sample short errors for the sample probe.These are indicators of possible poor sample quality.The provided centrifugation spin time may be shorter than recommended, and the spin speed may be faster than recommended according to the tube manufacturer¿s recommended guidelines.Correct pre-analytic sample handling is within the customer's responsibility.The investigation determined that the issue was resolved by service actions of recalibration and probe cleaning.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23714997
Report Number1823260-2025-04943
Device Sequence Number16021127
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Catalogue Number10825468001
Device Lot NumberEDL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown